# SDR 20010423CW014

- Difficulty date: April 3, 2001
- Submitted: April 23, 2001
- Operation: General aviation
- Aircraft: N4146T
- Make and model: Piper PA-28-181
- Aircraft serial: 2843168
- Engine: Lyc O360A4M
- System (JASC): 2421 · AC Generator-Alternator
- Part: Plate
- Part number: ALE1003K
- Condition: Broken
- Location: Alternator
- Part time: 1,709 hours
- Component: Alternator, Electrosys
- Component part number: ES4032
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE ALTERNATOR END PLATE WAS FOUND WITH THE FORWARD ATTACH EAR BROKEN OFF.
